MAUDE Adverse Event Report: STRYKER SPINE-US REFLEX-HYBRID PLATE HOLDER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-US REFLEX-HYBRID PLATE HOLDER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 48510300
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
A company representative reported that the tip of a reflex hybrid revision driver draw rod screw extractor fractured when removing a screw from the plate and the reflex hybrid plate holder is, "coming apart." the procedure was completed successfully with no surgical delay and no adverse consequence to the patient.This report captures the reflex hybrid plate holder.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information: d4, d9, h3 have been updated to reflect receipt of the device and device lot number.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A visual inspection was performed on the device and the reported issue was confirmed, whereby it was found that the tip of the device does not close uniformly as one prong remains longer than the other.Wear around the laser marking and on the body of the device was identified.The device is no longer functional as it cannot hold the plate as intended.Device history records were reviewed for the corresponding lot and no relevant issues were identified.A review of complaint history associated with the subject catalog number was performed, and no adverse trends were observed.It was initially reported that the tip of a reflex-hybrid plate holder was not closing as it supposed to.The cause of the device mechanism coming apart is normal wear and tear due to device age.Per the surgical technique: the life of the instrument depends on the number of times they are used as well as the precautions taken in handling, cleaning and storage.Great care must be taken of the instruments to ensure that they remain in good working order.

Brand Name
REFLEX-HYBRID PLATE HOLDER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key13763153
Report Number0009617544-2022-00030
Device Sequence Number2519335
Product Code LXH
UDI-Device Identifier07613327270747
UDI-Public07613327270747
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48510300
Device Catalogue Number48510300
Device Lot Number072703
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/15/2022
Supplement Date Received by Manufacturer03/21/2022
05/17/2022
Initial Report FDA Received Date03/14/2022
Supplement Report FDA Received Date04/19/2022
06/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/27/2007
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown